Mathematical Research Letters

Volume 12 (2005)

Number 4

Semicircle law and freeness for random matrices with symmetries or correlations

Pages: 531 – 542

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n4.a7

Authors

Jeffrey H. Schenker (Institut für Theoretische Physik, ETH)

Hermann Schulz-Baldes (Mathematisches Institut, Universität Erlangen)

Abstract

For a class of random matrix ensembles with correlated matrix elements, it is shown that the density of states is given by the Wigner semi-circle law. This is applied to effective Hamiltonians related to the Anderson model in dimensions greater than or equal to two.

Full Text (PDF format)